loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Wudhichai Assawinchaichote 1 and Sing Kiong Nguang 2

Affiliations: 1 King Mongkut’s University of Technology Thonburi, Thailand ; 2 The University of Auckland, New Zealand

ISBN: 972-8865-29-5

Keyword(s): TS Fuzzy model, H∞ control, Markovian jumps, LMI.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Computational Intelligence ; Fuzzy Control ; Fuzzy Systems ; Informatics in Control, Automation and Robotics ; Intelligent Control Systems and Optimization ; Soft Computing

Abstract: This paper examines the problem of designing a robust H∞ state-feedback controller for a class of uncertain nonlinear descriptor Markovian jump systems described by a Takagi-Sugeno (TS) fuzzy model with Markovian jumps. Based on a linear matrix inequality (LMI) approach, LMI-based sufficient conditions for the uncertain nonlinear descriptor Markovian jump systems to have an H∞ performance are derived. The proposed approach does not involve the separation of states into slow and fast ones and it can be applied not only to standard, but also to nonstandard nonlinear descriptor systems. A numerical example is provided to illustrate the design developed in this paper.

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 54.91.4.56

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Assawinchaichote W.; Kiong Nguang S. and (2005). ROBUST FUZZY CONTROLLER DESIGN FOR UNCERTAIN DESCRIPTOR MARKOVIAN JUMP SYSTEMS.In Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 972-8865-29-5, pages 91-97. DOI: 10.5220/0001156800910097

@conference{icinco05,
author={Wudhichai Assawinchaichote and Sing {Kiong Nguang}},
title={ROBUST FUZZY CONTROLLER DESIGN FOR UNCERTAIN DESCRIPTOR MARKOVIAN JUMP SYSTEMS},
booktitle={Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2005},
pages={91-97},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001156800910097},
isbn={972-8865-29-5},
}

TY - CONF

JO - Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - ROBUST FUZZY CONTROLLER DESIGN FOR UNCERTAIN DESCRIPTOR MARKOVIAN JUMP SYSTEMS
SN - 972-8865-29-5
AU - Assawinchaichote, W.
AU - Kiong Nguang, S.
PY - 2005
SP - 91
EP - 97
DO - 10.5220/0001156800910097

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.